# SDR BAQA092102

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N39188
- Make and model: Bolkms BK117A3
- Aircraft serial: 7011
- Aircraft time: 9,824 hours
- Engine: Lyc LTS101*
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 23032022
- Part serial: 6940
- Condition: Burned
- Location: Starter Gen
- Part time: 175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUTATOR PITTED AND BURNED.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/02/2004
